Matrix Science Pharma (MSP)

ATYPICAL FRACTURE FEMUR FOLLOWING LONG TERM PREDNISOLONE AND ALENDRONATE MEDICATION: A CASE REPORT

October 29, 2018 Posted by In Matrix Science Pharma (MSP)

ABSTRACT

ATYPICAL FRACTURE FEMUR FOLLOWING LONG TERM PREDNISOLONE AND ALENDRONATE MEDICATION: A CASE REPORT

Journal: Matrix Science Pharma (MSP)
Author: Reddy, B.N., Abdullah Aqueel M

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msp.02.2018.04.05

In recent years several reports of atypical fracture (AFF) of the femur occurring in postmenopausal osteoporosis patients, on long term bisphosphonate therapy, are noted in the literature. In comparison only, few cases of these type of fractures occurring in patients, on concomitant glucocorticoid and bisphosphonate medication, are reported. Here, we are reporting one such case belonging to this sub-group.
Pages 04-05
Year 2018
Issue 2
Volume 2

Download